# SDR 2010FA0000924

- Difficulty date: August 31, 2010
- Submitted: August 31, 2010
- Operation: General aviation
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029016
- Aircraft time: 1,940 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Part time: 1,940 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING NR 3 RIB UPPER FLANGE FOUND CRACKED DURING INSPECTION.
